ELLIPTIC ELEMENTS AND CIRCUITS IN SUBORBITAL GRAPHS


Guler B. O. , Besenk M., Deger A. H. , Kader S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.40, no.2, pp.203-210, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2011
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.203-210

Abstract

We consider the action of a permutation group on a set in the spirit of the theory of permutation groups, and graph arising from this action in hyperbolic geometric terms. In this paper, we examine some relations between elliptic elements and circuits in graph for the normalizer of Gamma(0)(N) in PSL(2, R).